# SDR QXEA2021031500110

- Difficulty date: February 24, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 27,539 hours, 29,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 11 FROM FSX10.50-X102.50, Y9.250 IS CORRODED BEYOND LIMITS. REPLACED SEATRAIL 11 FROM FSX 10.50-X102.50 Y9.250 IAW SRM 51-42-05-02, 51-40-15-02, 51-41-05-00, 51-40-07-02.
